# SDR CA061004001

- Difficulty date: September 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936849A1
- Condition: Out Of Adjust
- Location: Engine
- Part time: 88 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ENGINE FAILED IMMEDIATELY AFTER SPIN RECOVERY.  INSTRUCTOR CONFIRMED FUEL PUMP ON AND MIXTURE FULL RICH.  INSTRUCTOR ESTABLISHED BEST GLIDE ATTITUDE AND RESTARTED ENGINE IAW AFM (ENGAGING STARTER).  UPON LANDING AND TAXI, INSTRUCTOR KEPT POWER ABOVE 1000 RPM, SO THERE IS NO FURTHER INFO ON LOW POWER BEHAVIOR DURING THIS FLIGHT.  IMMEDIATELY PUT TEST GAUGES ON, AND RAN UP AIRCRAFT.  UNMETERED PRESSURE WAS APPROXIMATELY 1.6 PSI LOW AND METERED PRESSURE WAS APPROX 2 PSI LOW.  IDLE MIXTURE RISE OF 10 TO 20 RPM.  IT IS WORTH NOTING THAT I FELT THE ENGINE DID NOT (SOUND) AS IF IT WAS FUNCTIONING PROPERLY.  WE HAVE CURRENTLY REMOVED ALL FUEL SCREENS, INSPECTED AND CLEANED.  MODERATE CONTAMINATION FOUND
